advertisement

HIV/AIDS

Question
Posted by: Concerned | 2017/11/06

Q.

On Aluvia + Truvada and experiencing high cholesterol levels

2 months ago my cholesterol was at 5.0 and now it has increased to 6.0. It keeps on increasing even after changing my diet and regular exercise. Now the dr has prescribed Dynator 20mg. Would it help? And is it safe enough to combine with my ARVs. I'm on Aluvia and Truvada

Expert's Reply

A.

HIV/Aids expert
- 2017/12/30

Your doctor needs to change you from Aluvia to another drug such as Atazor and Norvir. We know that in some patients Aluvia will increase the cholesterol

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.